# SDR QXEA2024090900208

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,860 hours, 9,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 17083340407
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND L1 DOOR SLIDE AFT ATTACH BRACKET SPRING BROKEN. REMOVED AFT L1 DOOR EVACUATION SLIDE FITTING REF E175 AMM TASK 53-10-21-000-804-A. INSTALLED AFT L1 DOOR EVACUATION SLIDE FITTING REF E175 AMM TASK 53-10-21-400-804-A. COMPLYED WITH MCN NO E520132-01 ISSUE NO 01.
